# SDR 00FDEA00681

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 38,815 hours, 16,187 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Inoperative
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-274  AFTER TAKEOFF,  LANDING GEAR WOULD NOT RETRACT IN SYSTEM 2.   SYSTEM 1 ALREADY DEFERRED.
